# SDR SIMA20130620005

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 7,067 hours, 4,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH40957028
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE OVER WING EMERGENCY LIGHTS TO BE INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE. R & R THE LT AND RT OVER WING EMERGENCY LIGHTS IAW AMM 33-51-15.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
